Masaryk University

Publication Records

česky | in English

Filter publications

    2004

  1. ŽÁDNÍK, Vojtěch. Distinguished curves on 6-dimensional CR-manifolds of codimension 2. In Supplemento ai Rendiconti del Circolo Matematico di Palermo, Serie II. 72nd ed. Palermo: Circolo Matematico di Palermo, 2004. p. 219-230, 11 pp. ISSN 0009-725X.
  2. SLOVÁK, Jan and Michael G. EASTWOOD. Preferred parametrizations on homogeneous curves. Commentationes mathematicae universitatis carolinae. Praha: Univerzita Karlova v Praze, 2004, vol. 45, No 4, p. 597-606. ISSN 0021-8693.
Display details
Displayed: 9/8/2022 13:03